# SDR 2003FA0000330

- Difficulty date: February 28, 2003
- Submitted: March 28, 2003
- Operation: General aviation
- Aircraft: N1202Z
- Make and model: Grob G103A
- Aircraft serial: 3615
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 4,500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, FOUND LEFT ELEVATOR LOWER SKIN DELAMINATED IN TWO PLACES.  TOW BLISTERS APPROXIMATELY ONE FOOT LONG.  ELEVATOR WAS REMOVED AND SENT OUT FOR REPAIR.
